Skip to main content
Log in

Eine Charakterisierung der halbeinfachen Ringe (ergänzung zu meiner arbeit „beiträge zur theorie der operatormoduln”)

  • Published:
Acta Mathematica Academiae Scientiarum Hungarica Aims and scope Submit manuscript

This is a preview of subscription content, log in via an institution to check access.

Access this article

Price excludes VAT (USA)
Tax calculation will be finalised during checkout.

Instant access to the full article PDF.

Literaturverzeichnis

  1. A. Kertész, Beiträge zur Theorie der Operatormoduln,Acta Math. Acad. Sci. Hung.,8 (1957), S. 235–257.

    Google Scholar 

  2. A. Kertész, Modules and semi-simple rings. II,Publ. Math. Debrecen,4 (1956), S. 229–236.

    Google Scholar 

  3. B. L. van der Waerden,Algebra. II, 3. Auflage (Berlin-Göttingen-Heidelberg, 1955).

Download references

Author information

Authors and Affiliations

Authors

Rights and permissions

Reprints and permissions

About this article

Cite this article

Kertész, A. Eine Charakterisierung der halbeinfachen Ringe (ergänzung zu meiner arbeit „beiträge zur theorie der operatormoduln”). Acta Mathematica Academiae Scientiarum Hungaricae 9, 343–344 (1958). https://doi.org/10.1007/BF02020264

Download citation

  • Received:

  • Issue Date:

  • DOI: https://doi.org/10.1007/BF02020264

Navigation